# SDR FDEA201206232330

- Difficulty date: June 23, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 89,209 hours, 36,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Damaged
- Location: Main Deck
- Part time: 89,209 hours, 36,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT X=75.25 , AT STA: 1381 CROWN AREA BETWEEN SCALLOPS MISSING.    REMOVED SEAT TRACK SPLICE IAW SRM 51-31-01. FABRICATED NEW SPLICE . INSTALLED SEAT TRACK SPLICE IAW SRM 51-31-01.
